Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Re-staring anticoagulants and outcomes after warfarin associated bleeding in patients with atrial fibrillation

  • At: 2017 FIP Congress in Seoul (South Korea)
  • Type: Poster
  • By: LIN, Tzu Yu (TAIPEI Chang Gung Memorial Hospital OF THE C.G.M.F, Taipei City, China Taiwan)
  • Co-author(s): Tzu Yu Lin: Department of Pharmacy, Taipei Chang Gung Memorial Hospital of the C.G.M.F, Taipei, Taiwan, Province of China
    Shin-Tarng Deng: Department of Pharmacy Administration, Linkou Chang Gung Memorial Hospital of the C.G.M.F., Taoyuan, Taiwan, Province of China
    Chi-Hua Chen: Department of Pharmacy, Linkou Chang Gung Memorial Hospital of the C.G.M.F., Taoyuan, Taiwan, Province of China
  • Abstract:

    Background

    Bleeding risk is the major concern in anticoagulanted patients with atrial fibrillation (AF). Discontinuation of anticoagulant increases the risk of stroke. Data on whether to restart or withhold anticoagulant treatment after bleeding are scarce.

    Purpose

    To determine the safety and risk of resuming anticoagulant after associated bleeding..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses